can migraines make you dizzy and lightheaded

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

ameyers6
Regular Member


Date Joined Oct 2011
Total Posts : 354
   Posted 12/19/2011 11:53 PM (GMT -6)   
this is what i have migraines
all my life i would make myself throw up to make them go away
now they make my face numb and tingly on left side
and sometimes dizzy and lighted
can they cause all this
been to dr and er and been tested catscan everything and all is good
dr just gave me migraine med hoping this will work then when i start feeling numb i can pop the pill

jewishmother
Regular Member


Date Joined Feb 2011
Total Posts : 92
   Posted 12/21/2011 9:41 AM (GMT -6)   
Yes what you describe could be aura migraine symptoms. What were your migraines like before? Pain only? Is there pain after these symptoms appear? What med did doc give you? There are no abortive meds to help with aura symptoms - just with pain. Keep us posted. L

ameyers6
Regular Member


Date Joined Oct 2011
Total Posts : 354
   Posted 12/21/2011 10:46 AM (GMT -6)   
never had this before with migraines until bout 4 months ago its not all the time
the medicine they gave me is tylenol that has a sedative and caffeine in it name is something like
absatnol lol or something

Bhedge
New Member


Date Joined Dec 2011
Total Posts : 4
   Posted 12/21/2011 11:14 PM (GMT -6)   
The face numbing and tingling on usually one side of the face or scalp is the aura of a migraine. Some people with "aura migraines" see an actual haze or halo as part of the aura. I get the tingling, numbness....and yes dizzy and lightheaded. It's usually a sign of a really horrible migraine coming your way. I know a friend who gets the aura but never the migraine. I have tension headaches, but occasionally get the aura migraines. They usually last for me 3-4 days and are dreadfully strong.

The sedative in your med is a barbituate. Another name is Fioricet. I think it is a good medicine to use for a short time. Taking it every day made me used to it and it lost it's effectiveness after about a month. For me, it nocks down the pain a couple of notches, which is not great, but since I can't take Imitrex or other triptans, it's some relief, and I'll take any relief when I hae a migraine.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 24, 2018 2:59 PM (GMT -6)
There are a total of 2,974,771 posts in 326,206 threads.
View Active Threads


Who's Online
This forum has 161301 registered members. Please welcome our newest member, Joyful_in_Hope.
378 Guest(s), 4 Registered Member(s) are currently online.  Details
Jianqing Wu, 81GyGuy, Kent M., Kct